# SDR DHL9774207C

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIRS RT SIDE TORQUE BOX  STIFFENER ANGLE CRACKED JUST AFT OF STAIRS ACTUATOR FITTING STA 1273.  REMOVED FITTING, REMOVED RT AFT AIRSTAIRS VERTICAL WEB AT STA 1153 TO 1183.  REPLACED CRACKED ANGLE AND BEAM  AT STA 115 RIGHT AFT STAIRS TORQUE BOX  AFT OF FITTING PER SRM 51-10-1 AND S/B 727-53-0129.  REINSTALLED WEB PER SRM 51-30-2.  N/R 4054.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0129](https://openairdocs.org/service-documents/boeing/sb-727-53-0129.md). Cited as "S/B 727-53-0129"
